# SDR GLBA2003038

- Difficulty date: March 24, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 14,533 hours, 19,036 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 6226137201
- Part serial: 16703
- Condition: Failed
- Location: Cockpit
- Part time: 11,887 hours, 15,370 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 NAV FAILED.  REMOVED AND REPLACED NR 1 NAV VIR32.
